MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB CR ARTIC SURF SZ4; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE FB CR ARTIC SURF SZ4; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500524
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The reported device was used for another tka surgery on (b)(6) 2018.It was reported that the spring of the stopper of the device was broken during the cleaning at the preparation of the surgery.The surgery was completed although the broken device was not in use for the surgery.There was no surgical delay and there was no adverse consequence to the patient.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: examination of the returned device confirms the reported event of a damaged balseal on the smaller post of the trial.Hhe (health hazard evaluation)/qrb (quality review board) (b)(4) recommended a device correction which was initiated on (b)(4), 2015.Capa-(b)(4).Determined the likely root cause to be related to misuse, and requires mandatory sales training on proper use and application of the device by depuy sales consultants.Capa will also monitor the mandatory field training.The need for further corrective action was not indicated.Continue to monitor per post market surveillance (b)(4).If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FB CR ARTIC SURF SZ4
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7367388
Report Number1818910-2018-56022
Device Sequence Number2156822
Product Code JWH
UDI-Device Identifier10603295423362
UDI-Public10603295423362
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500524
Device Lot NumberMVMCJX470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer05/13/2018
06/06/2018
06/11/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date05/17/2018
06/08/2018
06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1